# SDR 9509662717

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, THE NR 3 ENGINE EPR INDICATION WAS UNSTABLE AND EXCEEDED THE TARGET VALUE OF THE DAY.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO GATE.  THE NR 3 EPR SYSTEM WAS PLACED ON MEL AND THE AIRCRAFT CONTINUED IN SERVICE.  MAINTENANCE SUBSEQUENTLY REPLACED THE EPR TRANSMITTER.  THE ENGINE WAS RUNUP AND CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
